The STUDIA UNIVERSITATIS BABE┼×-BOLYAI issue article summary

The summary of the selected article appears at the bottom of the page. In order to get back to the contents of the issue this article belongs to you have to access the link from the title. In order to see all the articles of the archive which have as author/co-author one of the authors mentioned below, you have to access the link from the author's name.

 
       
         
    STUDIA MATHEMATICA - Issue no. 1 / 2016  
         
  Article:   FIXED POINT THEOREMS FOR A SYSTEM OF OPERATOR EQUATIONS WITH APPLICATIONS.

Authors:  .
 
       
         
  Abstract:  The purpose of this paper is to present some existence and uniqueness theorems for a general system of operator equations. The abstract result generalizes some existence results obtained in [V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal. 74 (2011) 7347-7355] for the case of coupled fixed point problem. We also provide an application to a system of integro-differential equations.

Mathematics Subject Classification (2010): 47H10, 54H25, 34B15.

Keywords: Fixed point, contractive condition, metric space, coupled fixed point, integral equation.
 
         
     
         
         
      Back to previous page